Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 586035, 6 pages
http://dx.doi.org/10.1155/2014/586035
Research Article

Dynamics Analysis of a Viral Infection Model with a General Standard Incidence Rate

Department of Mathematics, Beijing Technology and Business University, Beijing 100048, China

Received 23 May 2014; Accepted 20 August 2014; Published 14 October 2014

Academic Editor: Peixuan Weng

Copyright © 2014 Yu Ji and Muxuan Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Ji and Muxuan Zheng, “Dynamics Analysis of a Viral Infection Model with a General Standard Incidence Rate,” Abstract and Applied Analysis, vol. 2014, Article ID 586035, 6 pages, 2014. https://doi.org/10.1155/2014/586035.